# SDR CA061026003

- Difficulty date: October 25, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 15,503 hours
- Engine: Pwa PT6A65B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50060285
- Condition: Departed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS DISCOVERED NR 4 WHEEL ASSY MISSING AFTER ARRIVING AT DESTINATION. PASSENGER SAID A BANG WAS HEARD DURING TAKE-OFF. MAINTENANCE PERSONNEL DISPATCHED TO INSPECT AIRCRAFT,  AND IF INSPECTED SERVICEABLE INSTALL NEW WHEEL ASSY AND RETURN TO BASE. AIRCRAFT INSPECTED SERVICEABLE, M/W INSTALLED AND AIRCRAFT FLOWN TO BASE. O/B BEARING APPEARS TO HAVE FAILED. (TC# 20061026003)
